Informatics Report Series



Related Pages

Report (by Number) Index
Report (by Date) Index
Author Index
Institute Index

Title:Premonoidal categories as categories with algebraic structure
Authors: John Power
Date: 2002
Publication Title:Theoretical Computer Science
Publication Type:Journal Article Publication Status:Published
Volume No:278 Page Nos:303-321
We develop the study of premonoidal categories. Specifically, we reconcile premonoidal categories with the usual study of categories with algebraic structure by adding a little extra structure. We further give a notion of closedness for a premonoidal category with such extra structure, and show that every premonoidal category fully embeds into a closed one.
2002 by Elsevier Science B.V. All Rights Reserved
Links To Paper
No links available
Bibtex format
author = { John Power },
title = {Premonoidal categories as categories with algebraic structure},
journal = {Theoretical Computer Science},
publisher = {Elsevier},
year = 2002,
volume = {278},
pages = {303-321},
doi = {10.1016/50304-3975(00)00340-6},

Home : Publications : Report 

Please mail <> with any changes or corrections.
Unless explicitly stated otherwise, all material is copyright The University of Edinburgh